MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPRES NECK PRESERVING STEM; MPRES STEM LAT SIZE 9

MEDACTA INTERNATIONAL SA MPRES NECK PRESERVING STEM; MPRES STEM LAT SIZE 9
Model Number 01.37.029
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 01/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 30 jan 2025, lot 2213852: (b)(4) items manufactured and released on 13-dec-2022.Expiration date: 2027-11-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation performed by medical affair director.A revision surgery was performed 3 months after the primary implantation of a tha.The reported reason was stem loosening and a periprosthetic fracture resulted from the loosening.The available x-ray image is of very poor quality, making it difficult to identify the reported fracture and signs of loosening.Additionally, the stem is not fully visible in the image.As a result, no useful information can be obtained from it.Given the early occurrence of this complication in the postoperative period, it is likely that osteointegration did not take place properly, which may have contributed to the mentioned fracture.Several factors could have influenced the failure of osteointegration, including the patient's biological characteristics.However, a definitive conclusion regarding the root cause of the failure cannot be drawn.Based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
 
Event or Problem Description
Hip revision surgery on the right side performed at 3 months from the primary due to stem loosening and bone fracture caused by the loosening.No infection.No loosening of the acetabular components.The surgeon revised the stem, the head and the liner implanting a quadra stem cemented with a new ceramic ball and liner dm and performed a cerclage.

Brand Name
MPRES NECK PRESERVING STEM
Common Device Name
MPRES STEM LAT SIZE 9
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key21420280
Report Number3005180920-2025-00082
Device Sequence Number18052792
Product Code LZO
UDI-Device Identifier07630345713551
UDI-Public07630345713551
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K210263
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.37.029
Device Lot Number2213852
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2025
Initial Report FDA Received Date02/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexMale
Patient Weight50 KG